Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 9, 2013, 6:22 PM CDT for Pawnee County, Nebraska. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2013, 6:22 PM CDT (23:22 UTC)
- Expired
- Apr 9, 2013, 6:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Pawnee County, NE
The radar
The Topeka radar (KTWX), 123 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 6:30 PM CDT | HAIL 1.5 | 6 S Pawnee City, NE | DID DAMAGE TO HOUSE SIDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 5:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 456 m²/s²
- 0-3 km storm-relative helicity
- 453 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
611 WUUS53 KOAX 092322 SVROAX NEC133-092345- /O.NEW.KOAX.SV.W.0013.130409T2322Z-130409T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 622 PM CDT TUE APR 9 2013 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PAWNEE COUNTY IN SOUTHEAST NEBRASKA... * UNTIL 645 PM CDT * AT 619 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AXTELL...OR 24 MILES EAST OF MARYSVILLE...MOVING NORTHEAST AT 45 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... PAWNEE CITY...TABLE ROCK...DU BOIS AND STEINAUER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4000 9642 4026 9629 4026 9602 4000 9602 TIME...MOT...LOC 2322Z 207DEG 41KT 3996 9622 HAIL...1.00IN WIND...<50MPH $$ DEWALD
1 follow-up statement
698 WWUS53 KOAX 092333 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 633 PM CDT TUE APR 9 2013 NEC133-092345- /O.CON.KOAX.SV.W.0013.000000T0000Z-130409T2345Z/ PAWNEE NE- 633 PM CDT TUE APR 9 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR PAWNEE COUNTY... AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAWNEE CITY... OR 27 MILES WEST OF FALLS CITY...MOVING NORTHEAST AT 45 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED. LOCATIONS IMPACTED INCLUDE... PAWNEE CITY...TABLE ROCK...DU BOIS AND STEINAUER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4000 9642 4026 9629 4026 9602 4000 9602 TIME...MOT...LOC 2322Z 215DEG 39KT 4006 9612 HAIL...1.00IN WIND...<50MPH $$ DEWALD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:41 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 9, 3:41 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
341 PM CDT TUE APR 9 2013
.DISCUSSION...
STRONG UPPER LOW IS BRINGING A MIX OF WINTRY PRECIP TYPES...AS
WELL AS THUNDERSTORMS AND AN ABRUPT TEMPERATURE FALL. SUBJECTIVE
12Z UPPER AIR ANALYSIS INDICATES UPPER LOW CENTERED IN UT/NORTHERN
AZ...WITH 500MB HEIGHT FALLS UP TO 110M CENTERED IN NM. STRONG
UPPER-LEVEL JET AXIS WAS STILL BEHIND THE LOW...WITH 125KT WEST OF
THE ROCKIES...WITH ANOTHER JET STREAK ACROSS THE NORTHERN GREAT
LAKES UP TO 140KT. SHARP TEMPERATURE AND DEWPOINT GRADIENT WAS
NOTED AT 850MB FROM CENTRAL NEB THROUGH WESTERN IS INTO CO...WITH
A 22C TEMPERATURE DIFFERENCE BETWEEN KOMA AND KLBF. SURFACE FRONT
AT 20Z EXTENDED FROM EAST CENTRAL IA THROUGH NORTHWEST MO TO
SOUTHEAST KS AND TOWARD SOUTHWEST OK...WITH 20-30F TEMPERATURE
DIFFERENCES ACROSS THE FRONT. THUNDERSTORMS WERE ONGOING FROM
SOUTH CENTRAL TO NORTHEAST NEBRASKA...OVER AREAS WHERE
TEMPERATURES WERE WELL BELOW FREEZING.
MAIN FORECAST CONCERNS ARE IN EVOLUTION OF THUNDERSTORMS THIS
AFTERNOON/EVENING...LINGERING FREEZING RAIN AND SLEET IN
NORTHWESTERN CWA TONIGHT...AND CHANGE TO SNOW TOMORROW FROM MIDDAY
IN THE NORTHWEST TO EVENING IN THE SOUTHEAST. ALL IN ALL...MAKES
FOR A VERY CHALLENGING AND COMPLEX FORECAST THROUGH THE NEXT 48 HR.
MID-LEVEL WARM NOSE IS PROGGED TO REMAIN OVER THE CWA AS UPPER LOW
DIGS AND PIVOTS NORTHWARD...ALLOWING PRECIP TO REMAIN AS FZRA OR IP
FOR AN EXTENDED PERIOD OF TIME WHERE SURFACE TEMPERATURES HAVE
FALLEN BELOW FREEZING. THAT SAID...WITH SYSTEM PIVOTING
TONIGHT...MUCH OF EAST CENTRAL TO SOUTHEAST NEB AND WESTERN IA IS
PROGGED TO HOLD ONTO TEMPS ABOVE FREEZING...THUS KEEPING RAIN UNTIL
WEDNESDAY EVENING. THUNDERSTORMS THIS AFTERNOON ARE STRONG ENOUGH
TO PRODUCE HAIL...AND EXPECT POTENTIAL FOR HAIL TO CONTINUE THROUGH
THE EVENING AS STORMS CONTINUE TO MOVE ACROSS THE AREA. ALSO THINK
STORMS MAY EXPAND IN COVERAGE THIS EVENING...AS 4KM WRF/NAM WOULD
SUPPORT INCREASED ACTIVITY THROUGH THE EVENING...AND ONGOING STORMS
ARE TAPPING SOME ELEVATED INSTABILITY.
THE SYSTEM IS PROGGED TO FINALLY START TO PULL AWAY TO THE EAST ON
WEDNESDAY EVENING...WHICH WILL ALLOW COLD TEMPERATURES TO INFILTRATE
THE REST OF THE CWA AND CHANGE BOTH RAIN AND FZRA/IP TO SNOW. THE
CHANGEOVER SHOULD BEGIN BY AROUND MIDDAY ON WEDNESDAY IN THE
NORTHWEST...WHERE SEVERAL INCHES OF SNOW MAY FALL. CURRENT GRIDS
WOULD PUT A FEW INCHES OF SNOW ACCUMULATION ON TOP OF AREAS WHERE WE
ARE EXPECTING FZRA/IP FROM AROUND 18Z WEDNESDAY THROUGH AROUND 06Z
THURSDAY. FOR NOW...WILL EXTEND HEADLINES THROUGH THE REST OF
WEDNESDAY...AND ALLOW LATER SHIFTS TO ASSESS END TIME AGAIN.
WELL BELOW NORMAL TEMPERATURES WILL LINGER THROUGH FRIDAY IN WAKE OF
THE SYSTEM...AS 850MB TEMPS DROP TO -8 TO -10C. MODERATING TREND
THEN BEGIN IN EARNEST THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK
AS WESTERN TROUGH BEGINS DIGGING AGAIN. MODELS HINT AT POTENTIAL
FOR ONE OR MORE WEATHER SYSTEMS FROM LATE WEEKEND INTO EARLY NEXT
WEEK. WITH FOCUS ON NEARER TERM FORECAST...HAVE GONE WITH MODEL
BLENDS FOR NOW...WITH A FEW INTERMITTENT PERIODS OF SLIGHT CHANCE TO
CHANCE POPS FOR RAIN.
MAYES
&&
.AVIATION...
18Z TAFS FOR KOMA...KLNK...KOFK.
STRONG COLD FRONT CONTINUES TO PUSH SOUTH AND WINDS ARE FROM THE
NORTH AT ALL THREE TAF SITES. EXPECT IFR CONDITIONS TO PREVAIL
THROUGH THE PERIOD. MAIN CONCERN AT KOFK IS FREEZING RAIN AND OR
SLEET THERE. GENERALLY EXPECT LIQUID PCPN AT KOMA AND KLNK...BUT
SOME TSTMS POSSIBLE.
MILLER
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WINTER WEATHER ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR NEZ018-031-
032-042.
WINTER STORM WARNING UNTIL 7 PM CDT WEDNESDAY FOR NEZ011-012-016-
017-030.
IA...NONE.
&&Hazardous weather outlook, Apr 9, 4:50 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 450 PM CDT TUE APR 9 2013 IAZ043-055-056-069-079-080-090-091-NEZ034-044-045-051>053-066>068- 089>093-101200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BURT-DODGE-WASHINGTON-SAUNDERS-DOUGLAS-SARPY-LANCASTER-CASS- OTOE-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 450 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA THIS EVENING. SOME OF THESE STORMS COULD CONTAIN LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY A MIX OF RAIN AND SNOW IS EXPECTED WEDNESDAY NIGHT. SOME SNOW ACCUMULATION IS EXPECTED IN PARTS OF EASTERN NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT OR WEDNESDAY. NEZ011-012-016>018-030>032-042-101200- KNOX-CEDAR-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-PLATTE- 450 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EARLY THIS EVENING. A FEW STORMS COULD PRODUCE HAIL. A MIX OF FREEZING RAIN...SLEET AND SNOW SHOULD OCCUR THROUGH WEDNESDAY. A WINTER STORM WARNING HAS BEEN POSTED FOR NORTHEAST NEBRASKA THROUGH WEDNESDAY AFTERNOON. ICE ACCUMULATIONS FROM ONE TENTH TO FOUR TENTHS OF AN INCH ARE POSSIBLE THROUGH WEDNESDAY. IN ADDITION...SNOW AND SLEET ACCUMULATIONS OF 2 TO 6 INCHES ARE ALSO POSSIBLE. THE COMBINATION OF FREEZING PRECIPITATION AND GUSTY NORTH WINDS TO 30 MPH OR MORE WILL CREATE DANGEROUS DRIVING CONDITIONS ALONG WITH POWER OUTAGES. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY SNOW IS LIKELY TO CONTINUE WEDNESDAY NIGHT INTO THURSDAY. ADDITIONAL ACCUMULATIONS ARE LIKELY WITH CONTINUED GUSTY NORTH WINDS WHICH COULD CREATE SOME AREAS OF BLOWING SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED HOWEVER ANY ICE AND SNOWFALL ACCUMULATION REPORTS WILL BE APPRECIATED. NEZ015-033-043-050-065-078-088-101200- THURSTON-CUMING-COLFAX-BUTLER-SEWARD-SALINE-JEFFERSON- 450 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER PARTS OF SOUTHEAST NEBRASKA THIS EVENING. SOME OF THESE STORMS COULD CONTAIN LARGE HAIL. AS COLDER AIR MOVES INTO THE AREA WEST OF BEATRICE...LINCOLN... FREMONT AND TEKAMAH TONIGHT A MIX OF RAIN...FREEZING RAIN AND SLEET IS EXPECTED TO DEVELOP AND CONTINUE INTO WEDNESDAY. A WINTER WEATHER ADVISORY HAS BEEN POSTED FOR TONIGHT AND WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY A MIX OF PRECIPITATION IS EXPECTED TO CHANGE TO ALL SNOW WEDNESDAY NIGHT AND CONTINUE INTO THURSDAY MORNING. SOME SNOW AND ICE ACCUMULATIONS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT OR WEDNESDAY...BUT ICE AND SNOW REPORTS ARE APPRECIATED. FOBERT
In the hours before
Local storm report, Apr 9, 5:19 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
519 PM CDT TUE APR 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL CARROLL 42.28N 97.19W
04/09/2013 E1.00 INCH WAYNE NE TRAINED SPOTTER
&&
VDEWALDSpecial weather statement, Apr 9, 5:22 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
522 PM CDT TUE APR 9 2013
NEZ050-065-092245-
BUTLER NE-SEWARD NE-
522 PM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR BUTLER AND NORTHWESTERN SEWARD
COUNTIES UNTIL 545 PM CDT...
AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GRESHAM...OR 16 MILES NORTHEAST OF YORK...
MOVING NORTH AT 50 MPH.
HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM. IN
ADDITION...HEAVY RAIN WILL BE FALLING ON SUB-FREEZING SURFACES
RESULTING IN A RAPID ACCUMULATION OF ICE ON ROADS...VEHICLES... AND
POWER LINES.
LOCATIONS IMPACTED INCLUDE...
DAVID CITY...BELLWOOD...RISING CITY...ULYSSES...OCTAVIA...GARRISON
AND SURPRISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4138 9736 4137 9693 4089 9725 4092 9737
4131 9737
TIME...MOT...LOC 2219Z 201DEG 44KT 4100 9733
DEWALDLocal storm report, Apr 9, 5:51 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
551 PM CDT TUE APR 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL DAVID CITY 41.25N 97.13W
04/09/2013 M1.00 INCH BUTLER NE LAW ENFORCEMENT
MOSTLY NICKEL SIZE WITH A FEW QUARTERS.
&&
VDEWALDSpecial weather statement, Apr 9, 5:52 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
552 PM CDT TUE APR 9 2013
NEZ015>018-030>033-042-043-092315-
BOONE NE-STANTON NE-ANTELOPE NE-COLFAX NE-THURSTON NE-PIERCE NE-
MADISON NE-CUMING NE-PLATTE NE-WAYNE NE-
552 PM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR BOONE...STANTON...SOUTHEASTERN
ANTELOPE...NORTHWESTERN COLFAX...WESTERN THURSTON...PIERCE...
MADISON...NORTHWESTERN CUMING...PLATTE AND WAYNE COUNTIES UNTIL 615
PM CDT...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OAKDALE
TO CRESTON...OR ALONG A LINE EXTENDING FROM 46 MILES SOUTHEAST OF
ONEILL TO 19 MILES SOUTH OF NORFOLK...AND MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THESE STORMS. IN
ADDITION... HEAVY RAIN WILL BE FALLING ON SUB-FREEZING SURFACES
RESULTING IN A RAPID ACCUMULATION OF ICE ON ROADS...VEHICLES... AND
POWER LINES.
LOCATIONS IMPACTED INCLUDE...
NORFOLK...COLUMBUS...WAYNE...MADISON...ALBION...PIERCE...NELIGH...
STANTON...PLAINVIEW...WISNER...BATTLE CREEK...NEWMAN GROVE...ST.
EDWARD...OSMOND...CLARKSON...WINSIDE...LEIGH...CEDAR RAPIDS...PILGER
AND PETERSBURG.
LAT...LON 4244 9793 4244 9787 4220 9665 4138 9731
4144 9770 4152 9770 4153 9774 4151 9804
4150 9804 4149 9810 4151 9824
TIME...MOT...LOC 2247Z 218DEG 33KT 4209 9789 4175 9739
DEWALDSpecial weather statement, Apr 9, 6:03 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
603 PM CDT TUE APR 9 2013
NEZ066-092330-
LANCASTER NE-
603 PM CDT TUE APR 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANCASTER COUNTY UNTIL
630 PM CDT...
AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CRETE...OR 13 MILES SOUTHWEST OF
LINCOLN...MOVING NORTHEAST AT 50 MPH.
HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...WAVERLY...DENTON...DAVEY AND SPRAGUE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR CENTRAL NEBRASKA.
LAT...LON 4062 9692 4073 9691 4105 9670 4105 9667
4090 9647 4055 9678
TIME...MOT...LOC 2300Z 210DEG 45KT 4066 9684
DEWALDSpecial weather statement, Apr 9, 6:14 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 614 PM CDT TUE APR 9 2013 NEZ050-051-065-066-092345- BUTLER NE-SEWARD NE-SAUNDERS NE-LANCASTER NE- 614 PM CDT TUE APR 9 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTLER... NORTHEASTERN SEWARD...SOUTHWESTERN SAUNDERS AND NORTHWESTERN LANCASTER COUNTIES UNTIL 645 PM CDT... AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GARLAND...OR 19 MILES NORTHWEST OF LINCOLN...MOVING NORTH AT 60 MPH. HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEWARD...BRAINARD...DWIGHT...GARLAND...BEE...OCTAVIA AND BRUNO. PRECAUTIONARY/PREPAREDNESS ACTIONS... DUE TO SUBFREEZING TEMPERATURES...ROADWAYS WILL BECOME EXTREMELY SLICK DUE TO A COMBINATION OF FREEZING RAIN...SLEET AND SMALL HAIL. LAT...LON 4140 9708 4123 9680 4086 9692 4088 9715 TIME...MOT...LOC 2310Z 188DEG 53KT 4095 9703 DEWALD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 9:57 PM CDT | Special Weather Statement | OAX | Madison | 48 min |
| Apr 8, 10:50 PM CDT | Special Weather Statement | OAX | Douglas, Washington | 25 min |
| Apr 8, 10:52 PM CDT | Special Weather Statement | OAX | Cuming | 38 min |
| Apr 8, 10:56 PM CDT | Special Weather Statement | OAX | Platte | 49 min |
| Apr 8, 11:05 PM CDT | Special Weather Statement | OAX | Boone | 40 min |
| Apr 8, 11:21 PM CDT | Special Weather Statement | OAX | Washington | 39 min |
| Apr 8, 11:33 PM CDT | Special Weather Statement | OAX | Colfax | 42 min |
| Apr 8, 11:58 PM CDT | Special Weather Statement | OAX | Burt | 32 min |
| Apr 9, 2:09 AM CDT | Special Weather Statement | OAX | Platte | 36 min |
| Apr 9, 3:11 AM CDT | Special Weather Statement | OAX | Colfax, Platte | 34 min |
| Apr 9, 3:45 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Dodge | 30 min |
| Apr 9, 3:54 AM CDT | Special Weather Statement | OAX | Platte | 36 min |
| Apr 9, 4:02 AM CDT | Winter Storm Warning | OAX | Antelope, Boone, Cedar, Knox, Madison, Pierce and 3 more | 48 hr |
| Apr 9, 4:02 AM CDT | Winter Weather Advisory | OAX | Boone, Cedar, Madison, Pierce, Platte, Stanton and 1 more | 12 hr |
| Apr 9, 4:12 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 33 min |
| Apr 9, 4:32 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Saunders | 43 min |
| Apr 9, 5:13 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 32 min |
| Apr 9, 1:15 PM CDT | Special Weather Statement | OAX | Antelope, Boone | 45 min |
| Apr 9, 1:59 PM CDT | Special Weather Statement | OAX | Antelope, Boone, Madison | 31 min |
| Apr 9, 2:23 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 37 min |
| Apr 9, 2:46 PM CDT | Severe Thunderstorm Warning | OAX | Madison | 29 min |
| Apr 9, 3:07 PM CDT | Special Weather Statement | OAX | Wayne | 38 min |
| Apr 9, 3:29 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 31 min |
| Apr 9, 4:01 PM CDT | Special Weather Statement | OAX | Cedar, Knox, Pierce, Wayne | 29 min |
| Apr 9, 4:01 PM CDT | Winter Weather Advisory | OAX | Boone, Burt, Butler, Colfax, Cuming, Jefferson and 6 more | 36 hr |
| Apr 9, 4:08 PM CDT | Special Weather Statement | OAX | Thurston | 22 min |
| Apr 9, 4:23 PM CDT | Special Weather Statement | OAX | Cedar, Pierce, Wayne | 22 min |
| Apr 9, 4:43 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Wayne | 32 min |
| Apr 9, 5:04 PM CDT | Special Weather Statement | OAX | Boone, Madison, Platte | 26 min |
| Apr 9, 5:22 PM CDT | Special Weather Statement | OAX | Butler | 23 min |
| Apr 9, 5:28 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Seward | 32 min |
| Apr 9, 5:52 PM CDT | Special Weather Statement | OAX | Boone, Madison, Pierce, Platte, Stanton, Wayne | 23 min |
| Apr 9, 5:56 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 34 min |
| Apr 9, 6:03 PM CDT | Special Weather Statement | OAX | Lancaster | 27 min |
| Apr 9, 6:14 PM CDT | Special Weather Statement | OAX | Butler | 31 min |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 28 min |
| Apr 9, 6:19 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 26 min |
| Apr 9, 6:27 PM CDT | Special Weather Statement | OAX | Dodge | 33 min |
| Apr 9, 6:32 PM CDT | Special Weather Statement | OAX | Burt, Dodge | 28 min |
| Apr 9, 6:40 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 35 min |
| Apr 9, 6:41 PM CDT | Special Weather Statement | OAX | Dodge | 34 min |
| Apr 9, 6:45 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 30 min |
| Apr 9, 6:50 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge | 25 min |
| Apr 9, 6:55 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.